Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

September 8, 2011Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 8, 2011, 1:15 PM EDT for Cumberland County, New Jersey. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2011, 1:15 PM EDT (17:15 UTC)
Expired
Sep 8, 2011, 2:15 PM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly

County Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 53 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
327 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WWUS81 KPHI 081715
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
115 PM EDT THU SEP 8 2011

NJZ021-081815-
CUMBERLAND NJ-
115 PM EDT THU SEP 8 2011

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...

AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF MILLVILLE...MOVING NORTH AT
10 MPH. THE THUNDERSTORM WILL BE NEAR DIVIDING CREEK AROUND 125 PM...
NEWPORT AROUND 135 PM...CEDARVILLE...LAUREL LAKE AROUND 145 PM...
FAIRTON AROUND 200 PM AND MILLVILLE AROUND 205 PM.

LOCAL WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT 
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS 
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3919 7518 3920 7519 3923 7518 3926 7524
      3929 7527 3928 7530 3930 7533 3949 7532
      3943 7498 3920 7506 3920 7510 3918 7511

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 8, 11:35 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Sep 8, 11:35 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 AM EDT THU SEP 8 2011

.SYNOPSIS...
A LARGE AND PERSISTENT AREA OF LOW PRESSURE ASSOCIATED WITH THE
REMNANTS OF TROPICAL STORM LEE WILL CONTINUE TO MEANDER OVER THE
OHIO VALLEY INTO FRIDAY. THIS LOW WILL FINALLY BEGIN TO WEAKEN AND
LOSE ITS GRIP ON THE REGION OVER THE WEEKEND. AT THE SAME TIME
HURRICANE KATIA WILL MOVE NORTHWARD A FEW HUNDRED MILES OFF THE
ATLANTIC COAST. HOWEVER, UNSETTLED WEATHER MAY CONTINUE INTO
EARLY SUNDAY AS WEAKENING LOW PRESSURE MOVES EASTWARD AND PAST
OUR AREA SATURDAY NIGHT OR EARLY SUNDAY. HIGH PRESSURE IS EXPECTED
SUNDAY AND INTO EARLY NEXT WEEK...BUT ANOTHER SLOW-MOVING COLD
FRONT MAY AFFECT THE AREA TUESDAY NIGHT, AND POSSIBLY INTO
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE ARE SEEING SIGNS OF THE PERSISTENT TROPICAL CONNECTION STARTING
TO FRAY. WHILE THE LOW LEVEL FLOW IS BECOMING LESS CONVERGENT, THE
ENTRANCE REGION OF THE H2.5 JET STILL HAS TO STILL MOVE THROUGH
OUR CWA FROM CENTRAL PA. THE MODELS ARE STILL FORECASTING
INSTABILITY ALOFT, SO WHILE IT MAY BE IN A MORE DEPLETED MANNER,
SHOWERS WITH VERY HEAVY RAIN AND ISOLATED THUNDERSTORMS WILL OCCUR
THIS AFTERNOON. TEMPERATURES WERE ADJUSTED BASED ON CURRENT READINGS.
AND DIMINISHED EXPECTATIONS.

QUITE A PLUME OF MOISTURE ON THE WATER VAPOR IMAGERY EAST OF THE
SPINNING MID LEVEL VORTEX AND ACROSS OUR AREA EARLY THIS MORNING,
AND ENERGY CONTINUES TO LIFT UP THE EAST SIDE OF THE VORTEX AS THE
UPPER JET MAKES SLOW PROGRESS FROM THE APPALACHIANS TOWARD THE
COAST. WE ALSO SEE THE FLOW FROM H8 TO THE SURFACE SUGGESTING
UPSLOPING OVER AREAS NEAR AND NORTHWEST OF THE FALL LINE. FINALLY,
THERE IS A WARM FRONT LIFTING SLOWLY TOWARD SAID FALL LINE. WITH ALL
THAT, WE BASICALLY MAINTAIN THE RATHER DIRE FORECAST AND THE FLOOD
WATCH. THE ONLY CHANCE POPS WE CARRY ARE OVER PARTS OF THE OCEAN AND
THE FAR SOUTHEASTERN ZONES TODAY. WE GO CATEGORICAL MOST EVERYPLACE
ELSE WITH A BUFFERING AREA OF LIKELY POPS. WINDS ARE NOT EXPECTED
TO BE OF CONCERN IN THE NEAR TERM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
BECAUSE THE MODELS ARE FORECASTING INSTABILITY ALOFT INTO THE
EVENING AND THERE HAS YET TO BE A SEVERING OF THE TROP CONNECTION,
WE EXTENDED THE FLOOD WATCH THROUGH THE EVENING.

THE UPPER JET IS FORECAST TO PASS TO THE EAST TONIGHT, AND WE HOPE
THAT, WITH THAT, WE WILL SEE LESS ENERGY MOVING INTO OUR AREA TO ACT
ON THE STILL RATHER PLENTIFUL MOISTURE. TEMPERATURES ARE MAINLY
CONTINUITY WITH A LITTLE NUDGE UP SOUTH AND DOWN NORTH.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE PERSISTENT UPPER LOW OVER THE OHIO VALLEY REMAINS IN PLACE AT
THE START OF THE PERIOD AND HURRICANE KATIA IS PASSING SEVERAL
HUNDRED MILES OFF THE COAST. THE LOW MAY BE A BIT FURTHER W THAN
IN PRECIOUS DAYS SO FRIDAY DOESN'T LOOK NEARLY AS WET, BUT THERE
WILL BE PRECIP CHCS, NONETHELESS. AS FAR AS HURCN KATIA GOES, ITS
IMPACTS WILL BE LIMITED TO THE MARINE AREA. AS THE UPR LOW SPINS,
IT WILL BRING WAVES OF MOISTURE TO THE REGION AND TRIGGER SHWRS AND
PSBL TSTMS. THE LOW WILL BEGIN TO FILL AND WEAKEN ON SATURDAY AND
EXPECT PRECIP CHCS TO DECREASE FURTHER THRU THE WEEKEND. HOWEVER,
THERE WILL STILL BE CHCS OF MAINLY AFTN/EVENING SHWRS AND TSTMS.

THE LOW SHOULD FINALLY LOSE ITS GRIP ON THE REGION BY SUNDAY NIGHT
AS WEAK HIGH PRESSURE MOVES IN. IT LOOKS LIKE WE COULD HAVE A
COUPLE OF DRY DAYS. A CDFNT IS THEN EXPECTED TO APPROACH THE
REGION FROM THE NW TUESDAY NIGHT INTO WEDNESDAY. THIS FRONT IS
EXPECTED TO BRING ANOTHER SHOT OF PRECIPITATION. HOWEVER, THE GOOD
NEWS IS, THE LATEST MDL RUNS HAVE TRENDED DRIER WITH THIS FRONT,
SO HOPEFULLY THAT TREND CONTINUES.

HIGH TEMPS TEMPS WILL GENLY BE IN THE 70S TO LOWER 80S THRU THE
PD. WITH LOWS IN THE 60S.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

IFR CONDITIONS CANNOT BE LEFT OUT OF MUCH OF THE TAF PERIOD,
ALTHOUGH PERIODS OF VFR CONDITIONS LIKELY WILL OCCUR AT ALL TAF
SITES. BASICALLY, CEILINGS AND VISIBILITIES WILL GO UP AND DOWN AS
RAIN WITH SOME CONVECTION MOVES ACROSS THE REGION. SOME FRONTAL FOG
NORTH OF A WARM FRONT THAT WAS SOUTH OF THE THREE NORTHERN TAF SITES
ALSO CANNOT BE RULED OUT. ACTIVITY IS FORECAST TO DIMINISH TOWARD
THE END OF THE TAF PERIOD, BUT CONDITIONS LIKELY WILL BE SLOW TO
IMPROVE AS NO REFRESHING AIR MASS IS MOVING OVER THE TAF SITES.
WINDS SHOULD MAINTAIN AN EASTERLY COMPONENT, WITH NORTHEAST WINDS
EXPECTED NORTH AND SOUTHEAST WINDS SOUTH. THEY SHOULD BE MODERATE IN
NATURE (AROUND 10 KNOTS, WITH SOME OCCASIONAL WINDS APPROACHING 20
KNOTS POSSIBLE TODAY).

OUTLOOK...
MVFR OR EVEN IFR CONDS SHOULD START THE PD, BUT THINGS SHOULD
IMPROVE TO VFR ON FRIDAY. EXPECT MORE SCT PRECIP THAN WIDESPREAD.
OF COURSE ANY SHWRS OR TSTMS COULD REDUCE CIGS/VSBYS ONCE AGAIN,
BUT OTHERWISE VFR SHOULD BE THE RULE. ON SATURDAY AND SUNDAY , A
SIMILAR SITUATION IS IN STORE. MAINLY VFR, WITH SOME SCT
SHWRS/TSTMS, MAINLY IN THE AFTN AND EVE WHICH COULD REDUCE
CIGS/VSBYS. VFR SHOULD CONTINUE ON MONDAY AND TUESDAY. THEN A
CDFNT WILL APPROACH TUESDAY NIGHT AND WEDNESDAY WHICH COULD BRING
A RENEWED CHANCE OF REDUCED CIGS/VSBYS ONCE AGAIN.

&&

.MARINE...
THE SMALL CRAFT ADVISORY IS MAINTAINED. IT MAINLY IS FOR SEAS OVER
THE ATLANTIC AND LOWER BAY THANKS TO SWELLS FROM KATIA. WE CAN'T
RULE OUT SOME ADVISORY GUSTS, SO WE HAVEN'T CHANGED THE HEADLINE.
KATIA WILL BE LIFTING AWAY FROM US WELL EAST OF THE WATERS BY THE
END OF THE ADVISORY LATE FRIDAY AFTERNOON, BUT SWELLS MAY WELL
LINGER ENOUGH TO ULTIMATELY REQUIRE AN EXTENSION OVER THE ATLANTIC
WATERS. OUR GUESS IS THAT SWELLS WILL DIE FAIRLY CLOSE TO THE MOUTH
OF THE BAY, AND THAT THE PRESENT EXPIRATION TIME THERE MIGHT BE
GOOD.

OUTLOOK...
HURRICANE KATIA WILL PASS SEVERAL HUNDRED MILES OFF THE COAST ON
FRIDAY AND SEAS WILL START OFF HIGH OVER THE AREA WATERS. HOWEVER,
ONCE KATIA MOVES BY THEY WILL DROP OFF RATHER QUICKLY INTO THE
WEEKEND. THE PERSISTENT TO NE FLOW WILL BECOME MORE WLY THEN SWLY
ON FRIDAY AND SATURDAY BEFORE RETURNING TO A MORE ELY FLOW ON
SUNDAY.

&&

.HYDROLOGY...
WE EXTENDED THE FLOOD WATCH THROUGH THE EVENING.

NUMEROUS LOCATIONS OVER THE WATCH AREA HAVE RECEIVED OVER AN INCH
OF RAIN SO FAR, AND SEVERAL LOCATIONS HAVE RECEIVED OVER FOUR
INCHES OVERNIGHT. MEANWHILE, TRAINING WAS OCCURRING OVER MUCH OF
NEW JERSEY EARLY THIS MORNING (MAINLY IN THE WATCH AREA). GIVEN
THE CONCERNS WE MENTIONED IN THE NEAR TERM PORTION OF THE
DISCUSSION, WE MAINTAIN THE FLOOD WATCH. RIVER AND FLASH FLOOD
WARNINGS WERE ONGOING EARLY THIS MORNING.

&&

.TIDES/COASTAL FLOODING...
FOR THE SUBSEQUENT (HIGHER) HIGH TIDE THAT OCCURS TONIGHT, THE
INDICATION IS THAT ANOTHER ROUND OF MODERATE FLOODING IS LIKELY UP
THE DELAWARE RIVER WITH MINOR FLOODING EXPECTED ALONG THE BAY
(ESPECIALLY THE UPPER BAY). WE ARE GOING TO ISSUE AN ADVISORY FOR
THE APPROPRIATE PART OF THE BAY FOR THAT HIGH TIDE, AND ARE NOW
ISSUING A WARNING FOR THE TIDAL DELAWARE RIVER.

&&

.RIP CURRENTS...
WITH SEAS OF AROUND 10 FEET IN LONG PERIOD SWELLS, DANGEROUS RIP
CURRENTS ARE EXPECTED THROUGH FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THIS EVENING FOR PAZ054-055-060>062-
     067>071.
     COASTAL FLOOD WARNING FROM 10 PM THIS EVENING TO 3 AM EDT
     FRIDAY FOR PAZ070-071.
     COASTAL FLOOD ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR
     PAZ070-071.
NJ...FLOOD WATCH THROUGH THIS EVENING FOR NJZ001-007>010-012-013-
     015>019.
     COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
     NJZ016-021.
     HIGH RIP CURRENT RISK THROUGH FRIDAY AFTERNOON FOR NJZ014-024>026.
     COASTAL FLOOD WARNING FROM 10 PM THIS EVENING TO 3 AM EDT
     FRIDAY FOR NJZ017>019.
     COASTAL FLOOD ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR
     NJZ017>019.
DE...FLOOD WATCH THROUGH THIS EVENING FOR DEZ001.
     COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
     DEZ001-002.
     HIGH RIP CURRENT RISK THROUGH FRIDAY AFTERNOON FOR DEZ004.
MD...FLOOD WATCH THROUGH THIS EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ431.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...DELISI/GIGI
SHORT TERM...DELISI
LONG TERM...NIERENBERG
AVIATION...DELISI/NIERENBERG
MARINE...DELISI/NIERENBERG
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
Hazardous weather outlook, Sep 8, 11:44 AM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 AM EDT THU SEP 8 2011

MDZ008-NJZ001-007>010-012-013-015-PAZ054-055-060>062-067>069-091545-
CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
1144 AM EDT THU SEP 8 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-MDZ012-015-019-020-NJZ020-022-023-027-091545-
INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-OCEAN-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
1144 AM EDT THU SEP 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-NJZ021-091545-
KENT-CUMBERLAND-
1144 AM EDT THU SEP 8 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ017>019-PAZ070-071-091545-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
1144 AM EDT THU SEP 8 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...COASTAL FLOOD WARNING IN EFFECT FROM 10 PM THIS EVENING TO 3 AM
EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.
   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016-091545-
NEW CASTLE-SALEM-
1144 AM EDT THU SEP 8 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-091545-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1144 AM EDT THU SEP 8 2011

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-091545-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1144 AM EDT THU SEP 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-091545-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1144 AM EDT THU SEP 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-091545-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1144 AM EDT THU SEP 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 8, 9:56 AM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
956 AM EDT THU SEP 8 2011

DEZ002-003-081500-
INLAND SUSSEX DE-KENT DE-
956 AM EDT THU SEP 8 2011

...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 950 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF GEORGETOWN...MOVING NORTH
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR HOUSTON...HARRINGTON AROUND
1000 AM...MAGNOLIA...FREDERICA AROUND 1015 AM...DOVER BASE HOUSING...
LITTLE CREEK AROUND 1030 AM...LEIPSIC...DOVER SPEEDWAY AROUND 1045 AM
AND SMYRNA AROUND 1100 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3880 7563 3931 7561 3931 7559 3933 7557
      3931 7543 3924 7538 3920 7538 3916 7540
      3907 7539 3903 7533 3901 7531 3877 7543

TFG
Special weather statement, Sep 8, 1:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
115 PM EDT THU SEP 8 2011

NJZ021-081815-
CUMBERLAND NJ-
115 PM EDT THU SEP 8 2011

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...

AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF MILLVILLE...MOVING NORTH AT
10 MPH. THE THUNDERSTORM WILL BE NEAR DIVIDING CREEK AROUND 125 PM...
NEWPORT AROUND 135 PM...CEDARVILLE...LAUREL LAKE AROUND 145 PM...
FAIRTON AROUND 200 PM AND MILLVILLE AROUND 205 PM.

LOCAL WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3919 7518 3920 7519 3923 7518 3926 7524
      3929 7527 3928 7530 3930 7533 3949 7532
      3943 7498 3920 7506 3920 7510 3918 7511

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:42 PM EDTRiver Flood WarningPHIMorris42 hr
Sep 7, 11:32 PM EDTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 4 more3 hr
Sep 8, 1:25 AM EDTFlash Flood WarningPHICumberland, Gloucester, Salem7 hr
Sep 8, 2:26 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Hunterdon, Mercer6 hr
Sep 8, 3:15 AM EDTFlash Flood WarningPHIHunterdon, Mercer, Morris, Somerset, Sussex, Warren6 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHIMorris, Somerset7 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHIBergen, Morris, Passaic36 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHISomerset18 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHIMiddlesex, Somerset36 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHIMercer18 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHIBurlington15 hr
Sep 8, 4:58 AM EDTFlash Flood WarningPHIMiddlesex, Monmouth, Ocean3 hr
Sep 8, 5:30 AM EDTCoastal Flood WatchPHIBurlington, Camden, Gloucester6 hr
Sep 8, 5:30 AM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester8 hr
Sep 8, 5:30 AM EDTCoastal Flood AdvisoryPHICumberland, Salem17 hr
Sep 8, 8:36 AM EDTAreal Flood WarningPHIBurlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more16 hr
Sep 8, 9:53 AM EDTAreal Flood WarningPHIHunterdon, Mercer, Morris, Somerset24 hr
Sep 8, 9:58 AM EDTAreal Flood WarningPHIMorris7 days
Sep 8, 11:12 AM EDTRiver Flood WarningPHISussex, Warren8 hr
Sep 8, 11:42 AM EDTCoastal Flood WarningPHIBurlington, Camden, Gloucester15 hr
Sep 8, 12:36 PM EDTFlash Flood WarningPHICumberland, Salem2 hr
Sep 8, 5:08 PM EDTRiver Flood WarningPHIMorris, Somerset16 hr
Sep 7, 8:11 PM EDTFlash Flood WarningPHIBerks4 hr
Sep 7, 8:24 PM EDTAreal Flood WarningPHIMontgomery6 hr
Sep 7, 9:32 PM EDTSpecial Weather StatementPHIBerks118 min
Sep 7, 9:38 PM EDTRiver Flood WarningPHIMontgomery13 hr
Sep 8, 12:13 AM EDTAreal Flood WarningPHIBerks24 hr
Sep 8, 3:41 AM EDTRiver Flood WarningPHILehigh, Northampton7 hr
Sep 8, 3:49 AM EDTRiver Flood WarningPHIMonroe7 hr
Sep 8, 5:48 AM EDTRiver Flood WarningPHIMonroe34 hr
Sep 8, 9:32 AM EDTAreal Flood WarningPHIBerks, Bucks, Carbon, Chester, Lehigh, Montgomery15 hr
Sep 8, 3:14 PM EDTRiver Flood WarningPHILehigh, Northampton13 hr
Sep 8, 9:23 AM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot4 hr
Sep 8, 1:51 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot6 hr
Sep 8, 3:53 PM EDTFlash Flood WarningPHICaroline4 hr
Sep 8, 4:27 PM EDTSpecial Weather StatementPHICaroline63 min
Sep 8, 7:41 PM EDTAreal Flood WarningPHICaroline14 hr
Sep 8, 1:29 AM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr
Sep 8, 3:26 AM EDTFlash Flood WarningPHIKent, Sussex5 hr
Sep 8, 3:41 AM EDTRiver Flood WarningPHINew Castle14 hr
Sep 8, 9:56 AM EDTSpecial Weather StatementPHIKent64 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.